Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Alejandro, Priscila P.
Bailey, R.A.
and
Cameron, Peter J.
2003.
Association schemes and permutation groups.
Discrete Mathematics,
Vol. 266,
Issue. 1-3,
p.
47.
Zhang, Yong-lin
2005.
The Construction of Association Schemes by Parameter Amendment.
Acta Mathematicae Applicatae Sinica, English Series,
Vol. 21,
Issue. 4,
p.
683.
Jafarizadeh, M A
and
Salimi, S
2006.
Investigation of continuous-time quantum walk via modules of Bose–Mesner and Terwilliger algebras.
Journal of Physics A: Mathematical and General,
Vol. 39,
Issue. 42,
p.
13295.
Mavron, V. C.
McDonough, T. P.
and
Mullen, Gary L.
2007.
The geometry of sets of orthogonal frequency hypercubes.
Journal of Combinatorial Designs,
Vol. 15,
Issue. 6,
p.
449.
Bailey, R. A.
and
Cameron, Peter J.
2007.
What is a design? How should we classify them?.
Designs, Codes and Cryptography,
Vol. 44,
Issue. 1-3,
p.
223.
Jafarizadeh, M. A.
Sufiani, R.
Salimi, S.
and
Jafarizadeh, S.
2007.
Investigation of continuous-time quantum walk by using Krylov subspace-Lanczos algorithm.
The European Physical Journal B,
Vol. 59,
Issue. 2,
p.
199.
JAFARIZADEH, M. A.
and
SUFIANI, R.
2007.
INVESTIGATION OF CONTINUOUS-TIME QUANTUM WALKS VIA SPECTRAL ANALYSIS AND LAPLACE TRANSFORM.
International Journal of Quantum Information,
Vol. 05,
Issue. 04,
p.
575.
Jafarizadeh, M A
Sufiani, R
and
Jafarizadeh, S
2007.
Calculating two-point resistances in distance-regular resistor networks.
Journal of Physics A: Mathematical and Theoretical,
Vol. 40,
Issue. 19,
p.
4949.
Bailey, R. A.
Cameron, Peter J.
and
Connelly, Robert
2008.
Sudoku, Gerechte Designs, Resolutions, Affine Space, Spreads, Reguli, and Hamming Codes.
The American Mathematical Monthly,
Vol. 115,
Issue. 5,
p.
383.
Jafarizadeh, M. A.
and
Sufiani, R.
2008.
Perfect state transfer over distance-regular spin networks.
Physical Review A,
Vol. 77,
Issue. 2,
Salimi, S.
2008.
Quantum Central Limit Theorem for Continuous-Time Quantum Walks on Odd Graphs in Quantum Probability Theory.
International Journal of Theoretical Physics,
Vol. 47,
Issue. 12,
p.
3298.
Jafarizadeh, M. A.
Behnia, S.
Faizi, E.
and
Ahadpour, S.
2008.
Generalized N-coupled maps with invariant measure in Bose-Mesner algebra perspective.
Pramana,
Vol. 70,
Issue. 3,
p.
417.
Bannai, Eiichi
Griess, Jr., Robert L.
Praeger, Cheryl E.
and
Scott, Leonard
2009.
The Mathematics of Donald Gordon Higman.
Michigan Mathematical Journal,
Vol. 58,
Issue. 1,
Curtin, Brian
and
Daqqa, Ibtisam
2009.
The subconstituent algebra of strongly regular graphs associated with a Latin square.
Designs, Codes and Cryptography,
Vol. 52,
Issue. 3,
p.
263.
Heinze, Aiso
and
Klin, Mikhail
2009.
Algorithmic Algebraic Combinatorics and Gröbner Bases.
p.
3.
Bailey, R. A.
2009.
Variance and concurrence in block designs, and distance in the corresponding graphs.
Michigan Mathematical Journal,
Vol. 58,
Issue. 1,
D’Angeli, Daniele
and
Donno, Alfredo
2009.
Crested products of Markov chains.
The Annals of Applied Probability,
Vol. 19,
Issue. 1,
Jafarizadeh, M A
Sufiani, R
Taghavi, S F
and
Barati, E
2009.
Perfect state transfer of a qudit over underlying networks of group association schemes.
Journal of Statistical Mechanics: Theory and Experiment,
Vol. 2009,
Issue. 04,
p.
P04004.
Brien, C. J.
and
Bailey, R. A.
2009.
Decomposition tables for experiments I. A chain of randomizations.
The Annals of Statistics,
Vol. 37,
Issue. 6B,
Bonello, Nicholas
Chen, Sheng
and
Hanzo, Lajos
2010.
Multilevel-Structured Low-Density Parity-Check Codes for AWGN and Rayleigh Channels.
IEEE Transactions on Vehicular Technology,
Vol. 59,
Issue. 7,
p.
3311.